Alert archive / Alabama / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 16, NWS Birmingham, AL

January 22, 2017Blount County, Jefferson County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jan 22, 2017, 1:18 AM CST for Blount County, Jefferson County, Alabama. It was in force for 38 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 22, 2017, 1:18 AM CST (07:18 UTC)
Expired
Jan 22, 2017, 1:56 AM CST
In force
38 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Blount County, AL, Jefferson County, AL

The radar

The Birmingham radar (KBMX), 86 km from the middle of the area, began a volume at 07:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 22, 1:18 AM CSTTSTM WND DMG2 N Rickwood Caverns, ALTREE DOWN ON I-65 AT MM 289.
Jan 22, 1:29 AM CSTTSTM WND DMG1 Ne Locust Fork, ALTREE DOWN ON HOME IN LOCUST FORK.
Jan 22, 1:30 AM CSTTSTM WND DMGHayden, ALTREE DOWN ON HOME ON 3RD STREET IN HAYDEN.
Jan 22, 1:38 AM CSTTSTM WND DMG1 Sw Oneonta, ALSEVERAL SECOND STORY WINDOWS BLOWN OUT AND DAMAGE TO ROOFING AND DECKING ON FRONT PORCH AT THE LESTER MEMORIAL METHODIST CHURCH.
Jan 22, 1:38 AM CSTTSTM WND DMGOneonta, ALTREES DOWN IN ONEONTA.
Jan 22, 1:38 AM CSTTSTM WND DMGOneonta, ALWINDS OF 70-80 MPH CAUSED A DAMAGE SWATH 1.4 MILES LONG AND 1000 YDS WIDE IN ONEONTA, DOWNING 200 TREES AND DAMAGING OR DESTROYING OVER 60 STRUCTURES.
Jan 22, 1:42 AM CSTTSTM WND DMG1 Ne Susan Moore, ALTREE ON HOME IN SUSAN MOORE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 7.3 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2017-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2017-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
945 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

986 
WUUS54 KBMX 220718
SVRBMX
ALC009-073-220815-
/O.NEW.KBMX.SV.W.0016.170122T0718Z-170122T0815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
118 AM CST SUN JAN 22 2017

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Blount County in Alabama...
  Northeastern Jefferson County in Alabama...

* Until 215 AM CST

* At 118 AM CST, severe thunderstorms were located along a line
  extending from near Arkadelphia to County Line to near Clay, moving
  northeast at 55 mph.

  HAZARD...70 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Northeastern Birmingham, Trussville, Gardendale, Oneonta,
  Blountsville, Cleveland, Dallas, Center Point, Clay, Pinson, Argo,
  Warrior, Kimberly, Morris, Locust Fork, Altoona, Snead, Susan
  Moore, Walnut Grove and Trafford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3410 8630 3394 8637 3393 8632 3389 8634
      3382 8643 3380 8658 3372 8653 3362 8654
      3360 8670 3380 8696 3387 8696 3387 8692
      3391 8692 3394 8688 3397 8677 3405 8668
      3409 8669 3412 8660 3425 8652 3426 8645
TIME...MOT...LOC 0718Z 246DEG 46KT 3390 8688 3379 8671 3367 8661 

HAIL...<.75IN
WIND...70MPH
 
$$

87/GRANTHAM
6 follow-up statements
434 
WWUS54 KBMX 220725
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
125 AM CST SUN JAN 22 2017

ALC009-073-220815-
/O.CON.KBMX.SV.W.0016.000000T0000Z-170122T0815Z/
Blount AL-Jefferson AL-
125 AM CST SUN JAN 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CST
FOR BLOUNT AND NORTHEASTERN JEFFERSON COUNTIES...

At 125 AM CST, severe thunderstorms were located along a line
extending from near Blount Springs to near Dallas to near Argo,
moving northeast at 60 mph.

These are very dangerous storms.

HAZARD...80 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely. 

Locations impacted include...
Trussville, Oneonta, Blountsville, Cleveland, Dallas, Clay, Pinson,
Argo, Warrior, Kimberly, Locust Fork, Altoona, Snead, Susan Moore,
Walnut Grove, Trafford, Allgood, Fairview, Hayden and Nectar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3410 8630 3394 8637 3393 8632 3389 8634
      3382 8643 3380 8658 3372 8653 3362 8654
      3367 8665 3377 8677 3387 8696 3387 8692
      3391 8692 3394 8688 3397 8677 3405 8668
      3409 8669 3412 8660 3425 8652 3426 8645
TIME...MOT...LOC 0725Z 242DEG 54KT 3391 8685 3382 8664 3372 8650 

HAIL...<.75IN
WIND...80MPH
 
$$

87/GRANTHAM
979 
WWUS54 KBMX 220730
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
130 AM CST SUN JAN 22 2017

ALC073-220740-
/O.CAN.KBMX.SV.W.0016.000000T0000Z-170122T0815Z/
Jefferson AL-
130 AM CST SUN JAN 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.

LAT...LON 3410 8630 3394 8637 3393 8633 3391 8635
      3389 8634 3382 8643 3380 8658 3377 8658
      3377 8665 3384 8676 3384 8681 3391 8692
      3394 8688 3397 8677 3405 8668 3409 8669
      3409 8667 3412 8660 3425 8652 3426 8645
TIME...MOT...LOC 0730Z 240DEG 54KT 3403 8668 3392 8652 3375 8645 

$$

ALC009-220815-
/O.CON.KBMX.SV.W.0016.000000T0000Z-170122T0815Z/
Blount AL-
130 AM CST SUN JAN 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CST
FOR BLOUNT COUNTY...

At 130 AM CST, severe thunderstorms were located along a line
extending from near Nectar to Allgood to near Springville, moving
northeast at 65 mph.

These are very dangerous storms.

HAZARD...80 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely. 

Locations impacted include...
Oneonta, Blountsville, Cleveland, Dallas, Locust Fork, Altoona,
Snead, Susan Moore, Walnut Grove, Trafford, Allgood, Fairview,
Hayden, Nectar, Rosa, County Line, Inland Lake, Blount Springs,
Brooksville and Strawberry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3410 8630 3394 8637 3393 8633 3391 8635
      3389 8634 3382 8643 3380 8658 3377 8658
      3377 8665 3384 8676 3384 8681 3391 8692
      3394 8688 3397 8677 3405 8668 3409 8669
      3409 8667 3412 8660 3425 8652 3426 8645
TIME...MOT...LOC 0730Z 240DEG 54KT 3403 8668 3392 8652 3375 8645 

HAIL...<.75IN
WIND...80MPH
 
$$

87/GRANTHAM
923 
WWUS54 KBMX 220737
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
137 AM CST SUN JAN 22 2017

ALC009-220815-
/O.CON.KBMX.SV.W.0016.000000T0000Z-170122T0815Z/
Blount AL-
137 AM CST SUN JAN 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CST
FOR BLOUNT COUNTY...

At 137 AM CST, severe thunderstorms were located along a line
extending from Bangor to Rosa to 6 miles northwest of Ashville,
moving northeast at 70 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Oneonta, Blountsville, Cleveland, Locust Fork, Altoona, Snead, Susan
Moore, Walnut Grove, Allgood, Fairview, Hayden, Nectar, Rosa, Inland
Lake, Blount Springs, Brooksville, Strawberry, Bangor, McLarty and
Highland Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3386 8637 3382 8645 3381 8654 3386 8659
      3389 8689 3391 8692 3394 8688 3397 8677
      3405 8668 3409 8669 3409 8667 3412 8660
      3425 8652 3426 8645 3410 8630 3394 8637
      3393 8633 3391 8635 3389 8634
TIME...MOT...LOC 0737Z 225DEG 61KT 3398 8673 3401 8648 3389 8636 

HAIL...<.75IN
WIND...70MPH
 
$$

87/GRANTHAM
110 
WWUS54 KBMX 220745
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
145 AM CST SUN JAN 22 2017

ALC009-220815-
/O.CON.KBMX.SV.W.0016.000000T0000Z-170122T0815Z/
Blount AL-
145 AM CST SUN JAN 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CST
FOR NORTHEASTERN BLOUNT COUNTY...

At 144 AM CST, severe thunderstorms were located along a line
extending from near Blountsville to Susan Moore to near Altoona,
moving northeast at 40 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Oneonta, Blountsville, Cleveland, Altoona, Snead, Susan Moore, Walnut
Grove, Rosa, Strawberry, McLarty, Brooksville, Chamblees Mill,
Hendrix and Fowler Spring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3387 8636 3396 8650 3403 8671 3405 8668
      3409 8669 3409 8667 3412 8660 3425 8652
      3426 8645 3410 8630 3394 8637 3393 8633
      3391 8635 3389 8634
TIME...MOT...LOC 0744Z 220DEG 33KT 3409 8663 3408 8641 3396 8629 

HAIL...<.75IN
WIND...70MPH
 
$$

87/GRANTHAM
526 
WWUS54 KBMX 220750
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
150 AM CST SUN JAN 22 2017

ALC009-220815-
/O.CON.KBMX.SV.W.0016.000000T0000Z-170122T0815Z/
Blount AL-
150 AM CST SUN JAN 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CST
FOR NORTHEASTERN BLOUNT COUNTY...

At 150 AM CST, severe thunderstorms were located along a line
extending from near Blountsville to near Snead to near Steele, moving
northeast at 50 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Altoona, Snead, Susan Moore, Walnut Grove, Strawberry, McLarty and
Brooksville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3400 8634 3404 8639 3412 8660 3413 8660
      3425 8652 3426 8645 3410 8630
TIME...MOT...LOC 0750Z 214DEG 45KT 3413 8657 3412 8635 3400 8623 

HAIL...<.75IN
WIND...60MPH
 
$$

87/GRANTHAM
476 
WWUS54 KBMX 220756
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
156 AM CST SUN JAN 22 2017

ALC009-220806-
/O.CAN.KBMX.SV.W.0016.000000T0000Z-170122T0815Z/
Blount AL-
156 AM CST SUN JAN 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BLOUNT COUNTY IS
CANCELLED...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning has been cancelled.

LAT...LON 3400 8634 3404 8639 3412 8660 3413 8660
      3425 8652 3426 8645 3410 8630
TIME...MOT...LOC 0755Z 246DEG 46KT 3416 8649 3415 8627 3403 8615 

$$

87/GRANTHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 12:06 AM CST, 1 hour 12 minutes earlier.

Area forecast discussion, Jan 22, 12:06 AM CST, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1206 AM CST Sun Jan 22 2017

.UPDATE...
For 06Z Aviation.

&&

.DISCUSSION...

As of 0435Z, a 40-50 knot low-level jet was overspreading the
Florida panhandle and into far southern Alabama, while 15-20 knots
of flow was in place across our area/central Alabama. Breezier
surface winds of 15-20 MPH/gusts to 30 MPH were being observed in
association with the low-level jet wind field, overall much
lighter toward the north. Increased low-level flow arcs back into
central Mississippi in association with the western perimeter of
the overall 850mb surge. This feature will be key in the
manifestation of the tornado threat tonight.

With strong 500-300mb flow and swaths of recovering dew points,
resulting bulk shear and CAPE/steep lapse rates will support
severe thunderstorms as they spread into central Alabama in the
coming hours. Large hail and damaging winds are on the table, with
a developing tornado risk as well once the low-level jet advances
into the area. The highest tornado concern is across the
southeastern counties where jet shear will be the highest, with
supporting higher-value dew points advecting farther north with
time.

-----

Also, we have updated our forecast to include a third round of
severe thunderstorms, focused on southeastern portions of the area
Sunday morning through the afternoon as a meso-low moves through.
The same parent weather maker is forecast to send another corridor
of enhanced low-level winds across the area, while strong southwest
upper-level flow continues. This in tandem with modeled moderate SB-
and ML-CAPE, and steep lapse rates, will promote an additional
threat of tornadoes, large hail, and damaging straight-line winds.
Refer to our webpage for the threat graphic associated with this
period.

89^GSatterwhite

&&

.AVIATION...
06Z TAF Discussion.

Extensive showers and thunderstorms are present across Central
Alabama affecting most TAF sites. TS will continue off and on
through much of the night and into Sunday. There may be a little
break in between rounds but do not have that reflected at this
time with boundary still to the south that it is expected to push
northward later tonight. Will have reduced visibility and lower
cigs with TS. Also, if break occurs before daybreak could end up
with some lower cigs and fog to deal with and will monitor for
these changes.

08

&&

.FIRE WEATHER...

Strong to severe storms can be expected tonight, along with
periods of heavy rainfall. Rainfall amounts through Sunday will
average 1 to 2 inches. Drier conditions return through the
beginning of next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     63  45  53  35  59 /  90  70  20   0   0
Anniston    65  46  53  37  60 /  90  70  20   0   0
Birmingham  64  46  54  36  61 /  80  60  20   0   0
Tuscaloosa  65  46  56  37  63 /  80  50  20   0   0
Calera      64  46  55  38  62 /  80  60  20   0   0
Auburn      67  48  56  40  61 /  80  50  20   0   0
Montgomery  68  47  58  39  64 /  80  40  20   0   0
Troy        69  47  59  39  64 /  80  40  20   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&

89/08
Hazardous weather outlook, Jan 22, 12:27 AM CST, 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1227 AM CST SUN JAN 22 2017

ALZ011>015-017>050-230930-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
1227 AM CST SUN JAN 22 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...OUTLOOK THROUGH TONIGHT.

SEVERE STORMS ARE POSSIBLE TONIGHT ACROSS PORTIONS OF CENTRAL
ALABAMA, THROUGH AROUND 4 AM. THREATS INCLUDE DAMAGING STRAIGHT
LINE WINDS, LARGE HAIL, AND BRIEF TORNADOES. THE THREAT AREA IS
ALONG AND EAST OF A DOUBLE SPRINGS TO FAYETTE TO TUSCALOOSA TO
SELMA LINE. IN ADDITION, HEAVY RAINFALL COULD RESULT IN LOCALIZED
FLOODING OF URBAN AREAS AND SMALL STREAMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SEVERE STORMS WILL BE POSSIBLE ONCE AGAIN ON SUNDAY FROM 10 AM TO
AROUND 4 PM. ALL MODES OF SEVERE WEATHER ARE POSSIBLE INCLUDING
DAMAGING STRAIGHT LINE WINDS, LARGE HAIL, AND TORNADOES. THE
THREAT AREA IS GENERALLY ALONG AND SOUTH OF A LIVINGSTON TO
ALABASTER TO MOUNT CHEAHA LINE. THE HIGHEST THREAT FOR SEVERE
STORM IMPACTS WILL BE GENERALLY SOUTH OF THE INTERSTATE 85
CORRIDOR.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
NEEDED TONIGHT AND SUNDAY.

08

In the hours before

Local storm report, Jan 21, 11:00 PM CST, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1100 PM CST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     HAIL             JEMISON                 32.96N 86.75W
01/21/2017  E1.00 INCH       CHILTON            AL   PUBLIC

            HAIL TO THE SIZE OF QUARTERS WAS REPORTED IN
            JEMISON. TIME ESTIMATED FROM RADAR.

&&

GSATTERWHITE

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 10:21 PM CSTSevere Thunderstorm WarningBMXBibb, Chilton, Shelby19 min
Jan 21, 10:55 PM CSTSevere Thunderstorm WarningBMXLowndes21 min
Jan 21, 11:05 PM CSTSevere Thunderstorm WarningBMXGreene, Pickens40 min
Jan 21, 11:29 PM CSTSevere Thunderstorm WarningBMXGreene, Sumter31 min
Jan 21, 11:42 PM CSTAreal Flood AdvisoryBMXPickens3 hr
Jan 21, 11:56 PM CSTSevere Thunderstorm WarningBMXTuscaloosa52 min
Jan 22, 12:27 AM CSTSevere Thunderstorm WarningBMXBibb, Hale, Perry22 min
Jan 22, 12:41 AM CSTAreal Flood AdvisoryBMXFayette, Pickens, Tuscaloosa, Walker3 hr
Jan 22, 1:04 AM CSTSevere Thunderstorm WarningBMXJefferson, Shelby41 min
Jan 22, 1:17 AM CSTSevere Thunderstorm WarningBMXSt. Clair39 min
Jan 22, 1:31 AM CSTSevere Thunderstorm WarningBMXEtowah40 min
Jan 22, 9:06 AM CSTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more33 hr
Jan 22, 11:57 AM CSTSevere Thunderstorm WarningBMXAutauga, Chilton, Dallas, Lowndes63 min
Jan 22, 12:04 PM CSTTornado WarningBMXAutauga20 min
Jan 22, 12:32 PM CSTSevere Thunderstorm WarningBMXCoosa, Elmore, Montgomery58 min
Jan 22, 12:56 PM CSTSevere Thunderstorm WarningBMXBullock, Macon, Pike64 min
Jan 22, 1:02 PM CSTAreal Flood AdvisoryBMXChilton, Coosa, Shelby3 hr
Jan 22, 1:08 PM CSTTornado WarningBMXBullock19 min
Jan 22, 1:24 PM CSTAreal Flood AdvisoryBMXBibb, Chilton, Jefferson, St. Clair, Shelby3 hr
Jan 22, 1:24 PM CSTTornado WarningBMXMacon19 min
Jan 22, 1:41 PM CSTSevere Thunderstorm WarningBMXChambers, Lee, Randolph, Tallapoosa64 min
Jan 22, 1:48 PM CSTTornado WarningBMXLee27 min
Jan 22, 5:38 PM CSTSpecial Weather StatementBMXGreene, Hale, Marengo, Perry37 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.